| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device will not power on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the device and the reported issue was not able to be verified and was not able to be duplicated.Root cause could not be determined.Customer was recommended to replace the acpa used to power the device.After completing other unrelated repairs, the device passed functional and performance testing and was returned to the customer.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description